# SDR DALA2021042202357

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CORROSION SEAT TRACK Y1292 FRAME 47 TO FRAME 64 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK PER SRM A320 51-42-11, AND SRM A320 51-72-11. (1788103)
